# SDR ASAA2013042294584

- Difficulty date: April 22, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 24,602 hours, 7,395 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part number: 1152464265
- Part serial: 115246401443
- Condition: Failed
- Location: Apu
- Part time: 24,595 hours, 7,394 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU UNABLE TO START AFTER THREE ATTEMPTS.  LOW OIL PRESSURE LIGHT ILLUMINATED FOLLOWED BY FAULT LIGHT ON EACH ATTEMPT.  REPLACED APU STARTER GENERATOR UNIT IAW AMM 49-41-21 AND APU STARTER POWER UNIT IAW AMM 49-41-41.  APU GROUND VERIFICATION TESTS PASS.
